My son's previous doctor's front office staff continuously dropped the ball with prescriptions and at one point neglected to fill requests then went on vacation for a week. I was frantic and he was inconsolable - refusing to eat and violent (attacks of scratching, hitting and whining) and his seizures increased dramatically!
He seemed to suffer emotionally (anger and over-sleeping then anxious and disconnected. Repeated cycle over and over) and physically. He is non-verbal but from what I observed and also read, he went through hell.
That is horrible, I’m sorry. I’m on Vimpat myself. I know you have to wean off of it slowly To avoid the bad effects when stopping it. I hope you are doing better now
Thanks for the feedback David, it was very insightful.
I've never had a problem with being taken off of a medication because I was always weaned off of them. Like phenobarbital, and there was another one that actually caused me to have seizures. The neurologist I was seeing was being paid by the drug company to put all of his patients on that medication. No testing was ever done. The meds I was on were working well and I wasn't having seizures. But as soon as he put me on that one, the seizures began. He refused to believe me, but my family did because I keep track of my seizure history in a notebook. I was taken to my old neuro and he put me on my old regimen of medications (which included phenobarbital) and then he weaned me off of phenobarbital and put me on a new regimen of medications. I haven't had a grand mal nor a petit mal seizure since the 1990's (when I got the VNS).
We never share your personal information with anyone.